| Catalog Number |
786626 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Critical care nurses reported in an online survey a physician stated that "no he/she was not able to successfully relieve the ureteral obstruction to allow for urine drainage" because "marked obstruction", referencing product code 786626 - inlay optima ureteral stent with nicore guidewire, 6 fr, 26cm.Also stated that "no the guidewire did not support stent placement procedure" because "overly narrow ureters".Referencing product code 786626 - inlay optima ureteral stent with nicore guidewire, 6 fr, 26cm.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that critical care nurses reported in an online survey a physician stated that "no he/she was not able to successfully relieve the ureteral obstruction to allow for urine drainage" because "marked obstruction", referencing product code 786626 - inlay optima ureteral stent with nicore guidewire, 6 fr, 26cm.Also stated that "no the guidewire did not support stent placement procedure" because "overly narrow ureters".Referencing product code 786626 - inlay optima ureteral stent with nicore guidewire, 6 fr, 26cm.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.